MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 12.4CM HEAVY DUTY LONG ATTCH; MOTOR, DRILL, ELECTRIC - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC 12.4CM HEAVY DUTY LONG ATTCH; MOTOR, DRILL, ELECTRIC - ATTACHMENT
Catalog Number LONG-HD
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device was generating heat.Therefore, the reported condition was confirmed.The assignable root cause of this condition was determined to be traced to maintenance, which is user error/misuse/abuse.Udi ¿ (b)(4).
 
Event or Problem Description
It was reported from the (b)(6) that during service and evaluation, it was determined that the attachment device was generating heat, and the etching triangle with exclamation mark was missing (illegible etch and missing label).It was further determined that the device failed pretest for labeling assessment and temperature assessment.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported, however, it was reported that the event occurred in 2021.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
12.4CM HEAVY DUTY LONG ATTCH
Common Device Name
MOTOR, DRILL, ELECTRIC - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key11585678
Report Number1045834-2021-00494
Device Sequence Number4781298
Product Code HBC
UDI-Device Identifier00845384003595
UDI-Public845384003595
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K080802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLONG-HD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1